MathSciNet Relay Station
MathSciNet bibliographic data
MR1148797 (92i:65170) 65N30 (76D07 76M10)
Rannacher, R.; Turek, S. Simple nonconforming quadrilateral Stokes element. Numer. Methods Partial Differential Equations 8 (1992), no. 2, 97–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement